# SDR V0XD2016120617

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 28,431 hours, 24,015 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: CN6243084201
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NACELLE BLOWOFF DOOR STRIKER PLATE GOUGED OUT OF LIMITS.  REMOVED  AND INSTALLED A NEW  NACELLE BLOW OFF DOOR STRIKER PLATE IAW  SRM 51-42-13, AND SRM 51-42-06.
